# SDR UALA2010123004778

- Difficulty date: December 29, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 47,540 hours, 13,266 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 1323
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE BLEED AIR VALVE 'OFF 'LIGHT NOT ON WITH SWITCH 'ON' & ENG RUNNING.  DUCT PRESSURE WAS NORMAL.  AFTER LT ENGINE START BLEED REMAINED OPEN, ONLY HAD 10 PSI DUCT PRESSURE, HAD TO TURN OFF BLEED TO STA.   PRSOV VALVE REPLACED IAW AMM.  ON ENG RUN IAW NEW PROCEDURE FOUND PRSOV OFF. STAYED ON WITH ENG RUNNING.
